# SDR 07FDEA03553

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR TRUNNION FITTING SUSPECT WITH CRACK.   09-28-07   REPAIR CARRIED OUT AT RT NLG TRUNNION FITTING AS PER SRM 53-40-00 FIGURE 23 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
